# SDR ABXA9700561

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 5910130392
- Condition: Damaged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AFT PRESSURE BULKHEAD TEE FORM LONG 7 TO 12 RT WAS FOUND DAMAGED.  THE BULKHEAD TEE WAS REPAIRED IAW REA D953-18258-MR.
